# SDR COMA0010313

- Difficulty date: August 3, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- Aircraft time: 22,747 hours, 24,025 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 12032357001
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 22,747 hours, 24,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 1C-CHECK TASK 433-01Z, THE LEFT NACELLE FRAME 14 EXHAUST PAN SUPPORT BULKHEAD WAS FOUND TO BE CRACKED.  THE DAMAGED PART WAS REPLACED IN ACCORDANCE WITH EMB120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT 33712-1, IR-7-28-00.
